# SDR P2EA2001V0014

- Difficulty date: November 12, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection:-No.2 Engine Pylon, Aft Fairing Worn at Imb Side.-No. 2 Pylon Imboard Fairing Outer Skin Repaired due to Wear, IAW COOPESA E.O. No. EO-COO-3-54-609-01, Dated Nov 06, 2001, Documented on FAA 8110-3 form approved by DERT710167SW.Note: See COOPESA Work Order No. O10863 4-12, VAM100 No.138 & 122SDA100.
